# SDR 95ZZZX2039

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1262M
- Make and model: Cessna 182P
- Aircraft serial: 18264265
- System (JASC): 3340 · Exterior Lighting
- Part: Buss
- Condition: Miswired
- Location: Inst Panel
- Part time: 1,552 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING A FLASHING BEACON PROBLEM, FOUND BEACON WIRED TO AVIONICS SPLIT BUSS AND WOULD NOT WORK UNTIL AVIONICS MASTER WAS TURNED ON (2ND AIRCRAFT IN 1 MONTH).  THIS SITUATION COULD BE A PROBLEM IF THE AIRCRAFT WAS IFR AND LOSE THE POWER RELAY OR AVIONICS MASTER SWITCH, ALL POWER TO THE AVIONICS BOSS WOULD BE LOST.
